Pennsylvania, 2014Damaging Winds in Pennsylvania, June 11, 2014
June 11, 2014 · NWS PBZ · 43 events in 8 counties and zones
An upper level disturbance combined with a warm and humid air mass produced scattered severe thunderstorms across eastern Ohio, northern West Virginia, western Pennsylvania, and Garrett county Maryland.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $238,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance combined with a warm and humid air mass produced scattered severe thunderstorms across eastern Ohio, northern West Virginia, western Pennsylvania, and Garrett county Maryland.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Jun 11, 2:26 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 11, 2:26 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
326 PM EDT WED JUN 11 2014
.SYNOPSIS...
SLOW-MOVING LOW PRESSURE WILL MAINTAIN CHANCES FOR SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY...WITH HIGH PRESSURE BUILDING INTO
THE REGION THIS WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
UPDTD TO ADD TORNADO WATCH FOR PTNS OF THE AREA. VISIBLE STLT
TRENDS SHOW CLRG WORKING INTO THE RGN E OF THE WV PANHANDLE...WITH
MESO ANALYSIS SHOWING INSTBY BLDG IN THIS RGN. EXPG SHWRS AND
TSTMS TO CONT TO DVLP THRU LT AFTN...WITH THE BEST POTENTIAL FOR
SVR WEA WHERE CLRG TAKES PLACE. LLVL WNDS HAVE ALSO BCM SELY ESP
E-S OF PIT. THIS WL ENHANCE AVAIL SHEAR INTO THE EVE AS SPEEDS
PICK UP AS WELL...INCRG THE SVR WEA THREAT. MAIN CONCERNS WL BE
DAMAGING WNDS...WITH AN ISOLD TORNADO THREAT WHERE BETTER SHEAR IS
IN PLACE. AFT SUNSET EXP A GRDL DECR IN TSTMS...ALTHOUGH SHWRS WL
CONT AS ANOTHER SHRTWV CROSSES THE RGN IN SWLY FLOW AHD OF A SLOW-
MOVG UPR TROF. PWATS ARE ELEVATED BUT STORM MOTION SHOULD PRECLUDE
A WDSPRD FLOOD THREAT.
THE MAIN TROF WL ADVN INTO THE RGN THU AFTN WITH ADDNL SHWR AND
TSTM ACTIVITY EXPD...THOUGH SHEAR VALUES WL BE LWR THAN TDA. EXP
TEMP NR THE SEASONAL AVGS.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/...
ACTIVE PATTERN WILL CONT THU-FRI AS MIDWESTERN SHRTWV TROF FINALLY
LIFTS OUT. PCPN WILL EXHIBIT A LULL LATE THU NGT-FRI MRNG BUT WILL
REINVIGORATE ON FRI AS CDFNT SURGES SEWD AND DISPLACES MSTR EWD.
POPS WERE INCRD COINCIDENT WITH FRONTAL PASSAGE TIMING.
SFC HIPRES BUILDS INTO THE RGN SAT AND SUN. GENLY CLR SKIES AND
TEMPS IN THE MID 70S-NR 80 XPCD WITH NO PCPN.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
BY SUNDAY NIGHT SURFACE RIDGE AXIS WILL SHIFT OFF THE EAST COAST
AND ALLOW THE RETURN OF LOW LEVEL MOISTURE. MODELS TRYING TO BRING
THE REMNANTS OF AN OPENING CLOSED LOW NORTHEAST TO THE OHIO VALLEY
MONDAY FOLLOWED BY SEVERAL DISTURBANCES IN ZONAL FLOW INTO MID
WEEK. FOR NOW CHANCE POPS EACH DAY WITH A RETURN OF WARM AND HUMID
CONDITIONS.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
GENLY VFR CONDS EXPD THRU LT AFTN. A DISTURBANCE WL CROSS THE RGN
LTR TDA AND THIS EVE RESULTING IN NMRS SHWRS AND TSTMS DVLPG.
INCLUDED A TEMPO PD FOR THE MOST LIKELY TIMES AREA PORTS WL BE
AFFECTED. AFT THE CNVCTN DCRS LTR THIS EVE...EXP MVFR SHWRS AND FOG
OVRNGT AS ANOTHER DISTURBANCE ADVNS. A RTN TO VFR IS EXPD
THU...THOUGH ADDNL SHWRS AND TSTMS ARE EXPD ESP IN THE AFTN.
.OUTLOOK.../THURSDAY NIGHT THROUGH MONDAY/...
OCNL RSTRNS ARE EXPD THRU FRI AS SLOW MOVG LOW PRES CROSSES THE
RGN. RSTRNS ARE PSBL MON AS ANOTHER DISTURBANCE APCHS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
07/KRAMAR
Hazardous weather outlook, Jun 11, 2:10 PM EST, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
310 PM EDT WED JUN 11 2014
OHZ039>041-048>050-057>059-068-069-PAZ007>009-013-015-016-WVZ001-
121915-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-CLARION-JEFFERSON PA-HANCOCK-
310 PM EDT WED JUN 11 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT
AND WILL BE CAPABLE OF PRODUCING PRIMARILY DAMAGING WIND GUSTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-PAZ014-020>023-029-031-073>076-WVZ002>004-012-021>023-041-
121915-
GARRETT-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
310 PM EDT WED JUN 11 2014
...TORNADO WATCH 280 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
TORNADO WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
07
In the hours before
Special weather statement, Jun 11, 3:18 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
418 PM EDT WED JUN 11 2014
OHZ050-PAZ029-WVZ002>004-112100-
BROOKE WV-JEFFERSON OH-MARSHALL WV-OHIO WV-WASHINGTON PA-
418 PM EDT WED JUN 11 2014
...A STRONG THUNDERSTORM WILL AFFECT BROOKE...NORTHEASTERN
MARSHALL...OHIO...SOUTHEASTERN JEFFERSON AND WEST CENTRAL WASHINGTON
COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHEAST
OF TRIADELPHIA...MOVING NORTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS... BETHLEHEM... TRIADELPHIA...
VALLEY GROVE... WARWOOD... CLEARVIEW...
TILTONSVILLE... RAYLAND... WEST LIBERTY...
WINDSOR HEIGHTS... WELLSBURG... FRANKLIN...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4035 8069 4033 8039 3996 8055 3999 8072
Local storm report, Jun 11, 3:38 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
438 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG ELM GROVE 40.05N 80.65W
06/11/2014 OHIO WV PUBLIC
TREES DOWN NEAR INTERSECTION OF ROUTE 40 AND KRUGER
STREET.
0430 PM HAIL ELM GROVE 40.05N 80.65W
06/11/2014 E0.88 INCH OHIO WV PUBLIC
&&
EVENT NUMBER PBZ1401460
EVENT NUMBER PBZ1401461
XXSpecial weather statement, Jun 11, 3:58 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
458 PM EDT WED JUN 11 2014
OHZ050-PAZ029-WVZ001>003-112200-
BROOKE WV-HANCOCK WV-JEFFERSON OH-OHIO WV-WASHINGTON PA-
458 PM EDT WED JUN 11 2014
...A THUNDERSTORM WILL AFFECT BROOKE...EAST CENTRAL
JEFFERSON...NORTHERN OHIO...NORTHWESTERN WASHINGTON AND SOUTHEASTERN
HANCOCK COUNTIES...
AT 456 PM EDT...A THUNDERSTORM WAS LOCATED 2 MILES NORTH OF WEST
LIBERTY...MOVING NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL
STREAMS.
LOCATIONS IMPACTED INCLUDE...
WINDSOR HEIGHTS... WEST LIBERTY... BETHANY...
BRILLIANT... WELLSBURG... FRANKLIN...
AVELLA... MINGO JUNCTION... FOLLANSBEE...
STEUBENVILLE... COLLIERS... WEIRTON...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4044 8064 4042 8034 4011 8054 4015 8069
Local storm report, Jun 11, 4:08 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
508 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 3 SE NEW MARTINSVILLE 39.63N 80.82W
06/11/2014 WETZEL WV 911 CALL CENTER
TREE DOWN ON ROUTE 20
&&
EVENT NUMBER PBZ1401462
XXThunderstorm Wind, Washington
- When
- June 11, 4:15 PM EST
- Where
- Washington County, 3.61 mi SSW of East Finley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 39.980, -80.400
Law enforcement reported trees down.
Thunderstorm Wind, Washington
- When
- June 11, 4:22 PM EST
- Where
- Washington County, 2.14 mi NNE of Good Intent
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.060, -80.420
Law enforcement reported trees down.
Thunderstorm Wind, Washington
- When
- June 11, 4:26 PM EST
- Where
- Washington County, 2.11 mi W of Pleasant Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.080, -80.410
Law enforcement reported a tree blocking Burnsville Ridge Road.
Thunderstorm Wind, Washington
- When
- June 11, 4:35 PM EST
- Where
- Washington County, 0.69 mi S of Washington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 40.170, -80.250
Law enforcement reported numerous trees and wires down.
Thunderstorm Wind, Washington
- When
- June 11, 4:39 PM EST
- Where
- Washington County, 1.06 mi W of Washington West
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.180, -80.300
Law enforcement reported a tree down across West Wylie Avenue.
Thunderstorm Wind, Washington
- When
- June 11, 4:45 PM EST
- Where
- Washington County, 0.87 mi SE of Mc Connells Mill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 40.240, -80.240
Law enforcement reported trees down.
Thunderstorm Wind, Beaver
- When
- June 11, 4:50 PM EST
- Where
- Beaver County, 0.87 mi SW of Bellowsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.660, -80.410
Law enforcement reported a tree down on Route 68.
Thunderstorm Wind, Washington
- When
- June 11, 4:50 PM EST
- Where
- Washington County, Morganza
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.270, -80.150
Law enforcement reported a tree down blocking Mcdowell Lane.
Thunderstorm Wind, Greene
- When
- June 11, 4:55 PM EST
- Where
- Greene County, 0.53 mi E of Jefferson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 39.930, -80.060
Emergency management reported trees and wires down on School Street.
Thunderstorm Wind, Washington
- When
- June 11, 4:55 PM EST
- Where
- Washington County, 0.53 mi W of Hendersonville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.300, -80.160
Law enforcement reported a tree blocking Cecil Henderson Road.
Thunderstorm Wind, Washington
- When
- June 11, 4:55 PM EST
- Where
- Washington County, 0.88 mi NE of Lawrence Hills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.309, -80.108
Law enforcement reported trees and wires blocking Greenfield Drive.
Thunderstorm Wind, Washington
- When
- June 11, 5:05 PM EST
- Where
- Washington County, 0.87 mi SW of Lowhill
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.010, -79.960
Law enforcement reported wires down on Ridge road.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:07 PM EST
- Where
- Allegheny County, 1.67 mi SE of Mc Kees Rocks
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.450, -80.062
Law enforcement reported trees and wires down along Hillsboro Street.
Thunderstorm Wind, Washington
- When
- June 11, 5:08 PM EST
- Where
- Washington County, 1.48 mi SSW of Lover
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.100, -79.960
Law enforcement reported a tree down on Scenic Drive.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:10 PM EST
- Where
- Allegheny County, 1.59 mi NE of Ingram
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.444, -80.056
Law enforcement reported trees and wires down on Middletown Road.
Thunderstorm Wind, Washington
- When
- June 11, 5:10 PM EST
- Where
- Washington County, 0.53 mi W of West Brownsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.030, -79.910
Law enforcement reported a tree blocking Knob Road.
Thunderstorm Wind, Washington
- When
- June 11, 5:10 PM EST
- Where
- Washington County, Roscoe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.080, -79.870
Law enforcement reported a tree blocking Route 88.
Thunderstorm Wind, Washington
- When
- June 11, 5:11 PM EST
- Where
- Washington County, 0.83 mi NE of Sudan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.180, -79.961
Law enforcement reported a tree down on Hazel Kirk Avenue.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:12 PM EST
- Where
- Allegheny County, 0.69 mi N of Option
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.440, -79.980
Law enforcement reported a large tree down on Route 60 near the West End Village.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:12 PM EST
- Where
- Allegheny County, 0.87 mi SW of Avalon
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.490, -80.030
Law enforcement reported trees and wires down.
Thunderstorm Wind, Washington
- When
- June 11, 5:12 PM EST
- Where
- Washington County, 0.97 mi WNW of Speers
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.135, -79.897
Law enforcement reported a tree down blocking Lincoln Avenue.
Thunderstorm Wind, Washington
- When
- June 11, 5:12 PM EST
- Where
- Washington County, 0.53 mi E of Frye
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 40.180, -79.920
Law enforcement reported a tree down.
Thunderstorm Wind, Washington
- When
- June 11, 5:13 PM EST
- Where
- Washington County, 1.06 mi E of Glennes Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.150, -79.930
Law enforcement reported a tree down.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:15 PM EST
- Where
- Allegheny County, 0.69 mi N of Bellevue
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 40.480, -80.020
The public reported a large limb down in Bellevue.
Thunderstorm Wind, Washington
- When
- June 11, 5:15 PM EST
- Where
- Washington County, 0.81 mi E of Roscoe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.081, -79.855
Law enforcement reported multiple trees down along Route 88.
Thunderstorm Wind, Washington
- When
- June 11, 5:15 PM EST
- Where
- Washington County, 0.69 mi S of Allenport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.090, -79.850
Law enforcement reported multiple trees down.
Thunderstorm Wind, Washington
- When
- June 11, 5:15 PM EST
- Where
- Washington County, 0.03 mi S of Donora
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 40.180, -79.870
Law enforcement reported trees and power lines down blocking Orchard Avenue.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:30 PM EST
- Where
- Allegheny County, 0.87 mi SW of Hilldale
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.240, -79.890
Law enforcement reported numerous trees down in Elizabeth and Forward Townships.
Thunderstorm Wind, Allegheny
- When
- June 11, 5:30 PM EST
- Where
- Allegheny County, 0.82 mi NNW of Mc Keesport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 40.341, -79.837
Emergency management reported trees and wires down on Grandview Avenue.
Thunderstorm Wind, Butler
- When
- June 11, 5:41 PM EST
- Where
- Butler County, 1.05 mi W of Lardintown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.700, -79.840
An NWS storm survey found large limbs broken along Saxonburg BLVD.
Thunderstorm Wind, Butler
- When
- June 11, 5:42 PM EST
- Where
- Butler County, 0.87 mi NW of Lardintown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.710, -79.830
An NWS storm survey found 3 uprooted trees along Brewer Road.
Thunderstorm Wind, Westmoreland
- When
- June 11, 5:45 PM EST
- Where
- Westmoreland County, 0.87 mi NW of Greensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.310, -79.560
A trained spotter reported trees and large branches down.
Thunderstorm Wind, Westmoreland
- When
- June 11, 5:45 PM EST
- Where
- Westmoreland County, 0.87 mi SE of Radebaugh
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 40.310, -79.570
A trained spotter reported trees down.
Thunderstorm Wind, Westmoreland
- When
- June 11, 5:45 PM EST
- Where
- Westmoreland County, 0.87 mi SE of Mark Acres
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.340, -79.710
The public reported large tree limbs snapped.
Thunderstorm Wind, Butler
- When
- June 11, 5:47 PM EST
- Where
- Butler County, 0.52 mi W of Saxonburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Broadcast Media
- Coordinates
- 40.750, -79.810
The media reported a large tree uprooted.
Thunderstorm Wind, Armstrong
- When
- June 11, 5:50 PM EST
- Where
- Armstrong County, 0.87 mi NW of Dock Hollow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 40.710, -79.680
An off duty NWS employee reported large branches down.
Thunderstorm Wind, Armstrong
- When
- June 11, 5:55 PM EST
- Where
- Armstrong County, 0.52 mi E of Dock Hollow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Storm Chaser
- Coordinates
- 40.700, -79.660
A storm chaser reported large branches down.
Thunderstorm Wind, Westmoreland
- When
- June 11, 5:57 PM EST
- Where
- Westmoreland County, 0.69 mi N of (Lbe)latrobe Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.290, -79.400
AWOS measured wind at the Latrobe Airport.
Thunderstorm Wind, Westmoreland
- When
- June 11, 6:10 PM EST
- Where
- Westmoreland County, 0.87 mi SE of Laughlintown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 40.210, -79.190
Law enforcement reported numerous trees down along Route 30 closing the road.
Thunderstorm Wind, Jefferson
- When
- June 11, 6:55 PM EST
- Where
- Jefferson County, 0.87 mi SW of Punxsutawney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.940, -78.980
Law enforcement reported trees and power lines down.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:00 PM EST
- Where
- Jefferson County, 0.52 mi W of Big Run
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 40.970, -78.880
Law enforcement multiple trees down in Big Run.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:00 PM EST
- Where
- Jefferson County, 0.87 mi NE of Anita
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 41.010, -78.940
Law enforcement reported trees down.
Thunderstorm Wind, Jefferson
- When
- June 11, 7:05 PM EST
- Where
- Jefferson County, 1.26 mi S of Pine Creek
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 41.152, -79.073
Law enforcement reported trees down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Nebraska, June 11, 2014$17 million · 2.5 in hail · 13 events
- Hail and Damaging Winds in Virginia, June 11, 20141 injured · $812,000 · 1.75 in hail · 17 events
- Tornado in Michigan, June 11, 2014$250,000 · EF1 · 1 event
- Hail and Heavy Rain in Kansas, June 11 to 12, 2014$275,000 · 1.75 in hail · 6 events
- Tornadoes and Hail in Kansas, June 11, 2014$50,000 · EF1 · 12 events
- Flash Flood and Hail in North Carolina, June 11, 2014$86,000 · 1 in hail · 18 events
- Tornado and Hail in Minnesota, June 11, 2014$50,000 · EF1 · 5 events
- Damaging Winds in Ohio, June 11, 2014$105,000 · 70 kt wind · 2 events
- Hail and Damaging Winds in Texas, June 11, 2014$65,000 · 2.75 in hail · 11 events
- Flash Flooding and Damaging Winds in Georgia, June 11 to 12, 2014$74,000 · 65 kt wind · 4 events
- Flood and Hail in West Virginia, June 11 to 12, 2014$58,000 · 50 kt wind · 8 events
- Hail in North Dakota, June 11, 2014$50,000 · 1.25 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 516796, 516797, 516798, 516799, 516800, 516801, 516802, 516803, 516804, 516805, 516806, 516807, 516808, 516809, 516810, 516811, 516812, 516814, 516815, 516816, 516818, 516820, 516821, 516822, 516823, 516824, 516825, 516826, 516827, 516828, 516830, 516831, 516832, 516834, 516835, 516836, 516839, 516838, 516840, 516842, and more.